1 doctor weighed in:

I was given diflucan (fluconazole) 8 days ago and have had no relief from my yeast infection. Is this normal?

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Yeast infection

Without knowing the dosage and frequency of your treatment with Fluconazole it is hard to comment.
Not even sure if you are referring to vaginitis, or some other form of candidal infection. If you are on Amoxicillin this may significantly prolong the yeast infection and you may have to wait until that is finished before the vulvovaginitis will clear.

In brief: Yeast infection

Without knowing the dosage and frequency of your treatment with Fluconazole it is hard to comment.
Not even sure if you are referring to vaginitis, or some other form of candidal infection. If you are on Amoxicillin this may significantly prolong the yeast infection and you may have to wait until that is finished before the vulvovaginitis will clear.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors